# SDR QXEA2008121601245

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,224 hours, 4,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blowout Panel
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING BLI AT 1500 FT, HEARD A MUFFLED THUMP (AFT FA DESCRIBED A LOUD METALLIC THUMP).  ACFT THEN DEPRESSURIZED.  CABIN CLIMB FOLLOWED ACFT  CLIMB RATE TO 7000 FT.  FINISHED AFTER TAKEOFF FLOW AND WHEN SELECTING BLEED CONTROL FROM MIN TO NORM.  THE CABIN STARTED TO RAPIDLY REPRESSURIZE AFTER 2 MINUTES, PRESSURIZATION RATE WAS NORMAL.  REMAINED IN LEVEL FLT 7000.  PRESSURIZATION WAS NORMAL ON DESCENT TO SEA.  ON GROUND IN BLI BEFORE FLIGHT, THE A/C WAS PARKED WITH 40 KNOT DIRECT TAILWIND.  FOUND AFT CARGO BAY AFT BLOW OUT PANEL OUT OF POSITION.  RESECURED AS NECESSARY PRESSURIZED ACFT (REF AMM TASK NR 21-00-00-863-801) TO 5 DIFF + HELD FOR 5 MIN WITH NO DEFECTS OR LEAKS NOTED.  DEPRESSURIZED A/C (REF AMM TASK NR 21-00-00-863-802) + RE-INSPECTED AFT CARGO BAY AFT BLOW OUT PANEL.  PANEL REMAINED SECURE WITH NO FURTHER DEFECTS.  INSPECTED AFT CARGO BAY DOOR, NO DEFECTS.  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
